# SDR PNSA2013122607

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N662PA
- Make and model: Saab SF340A
- Aircraft serial: 109
- Aircraft time: 44,113 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O AIRSPEED INOPERATIVE.  F/O ALT 1000 FEET OFF.  R & R RT PITOT STATIC TUBE.
